# SDR CALA2025012702060

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 77,020 hours, 28,528 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 1072789
- Condition: Dirty
- Location: Zone 100
- Part time: 71,575 hours, 28,351 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL THROUGHOUT AIRCRAFT SMELL DISSIPATED PERFORMED AN INITIAL INSPECTION FOR EVIDENCE OF SMOKE OR BURNING ODOR IN THE FLIGHT COMPARTMENT AND MAIN CABIN IAW AMM 05-51-26-800-801-C1. COMPLETED UP TO STEP C (OPERATIONAL CHECKS OF CABIN SYSTEMS) FOUND RT RECIR FAN BREAKER POPPING, FOUND LEFT AND RIGHT RECIR FAN CHECK VALVE INSTALLED BACKWARDS. REMOVED AND REPLACED RT RECIR FAN OPS AND LEAK CHECK GOOD IAW AMM 21-25-02, REINSTALLED CHECK VALVE FOR CORRECT FLOW OPS AND LEAK CHECK GOOD IAW AMM 21-25-03. REMOVED AND REPLACED LEFT AND RIGHT RECIR FAN FILTER IAW AMM 21-25-01. RAN BOTH PACKS NO BURNING SMELL NOTED.
